# SDR 2008UALA03490

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 35,514 hours, 13,555 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L,CREW DOOR SILL BEAM FOUND CORRODED ON UPPER INBOARDD FLANGE AROUND 2EA NUT PLATE HOLES JUST FWD OF FR68.  ACCOMPLISHED MAJOR REPAIR AT DEN--REMOVED CORROSION, REF SRM -53-41-14 AND REPLACED NUT PLATES.
